# SDR DALA2020122804317

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 25,011 hours, 3,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS BROKEN AT 11R AND 14R.  CORRECTIVE ACTION: REPLACED LIGHT HOLDER AT 14R AND REPLACED LIGHT AT 11R, PER A330 AMM 33-51.  OPERATIONS NORMAL.
